- 04-23-2009, 04:52 PM
I have recently started having joint pain, mainly in my hands and feet and I was wondering if I could have a vitamin defficiency. I am just getting over a cold, so I don't know if that has anything to do with it. I havn't had joint pain like this since I was on minocycline, but I havn't been on that for 8 months. I am 20 years old, so I shouldn't be having joint pain. I'm not taking any meds and I havn't had a multivitamin in awhile. The only thing I'm taking is Taurine.
- 04-23-2009, 05:02 PM
It is hard to tell what the joint pain is caused by. If you think it is a lack of vitamins, by all means take a multi and see if it helps. Fish oil may help you out too. If you are still having problems I'd suggest going to your doctor.
- 04-23-2009, 05:03 PM
Possible dehydration, perhaps from sickness. drink plenty of fluids obviously. If it persists, even after a consistent multi-vit regimen, look into Cissus. It's cheap and seems to work. Very popular.
04-23-2009, 05:13 PM
04-23-2009, 11:27 PM
Outside of having the recent sickness, is your diet insufficient at all to make you think you would have a vitamin deficiency? I would wait for the cold to subside, and note if the pain persists.
Outside of this, increase fish oil intake, fatty fish intake if you don't feel like buying fish oil pills, and check out cissus [either bulk form ~ NP has a great sale on it, or Super Cissus]. As for the multi-vit I would venture to guess this is the least likely culprit, but adding in NOW ADAM is an option (check out the cap form, easier to adjust doses to smaller ranges)
Bulk Super Cissus:
Similar Forum Threads
- By ryaroberts in forum Old School Hormone UseReplies: 12Last Post: 11-06-2010, 04:56 PM
- By radiodude in forum AnabolicsReplies: 5Last Post: 04-12-2010, 03:31 PM
- By joker123 in forum Training ForumReplies: 9Last Post: 02-04-2010, 02:28 PM
- By wesb2387 in forum SupplementsReplies: 17Last Post: 02-15-2009, 02:57 PM